# SDR RAIA00511022

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 14,266 hours, 13,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSPECTION -STL - EMERGENCY LIGHT STRIP OUT IN ONE SECTION.  MAINTENANCE REPAIRED BROKEN WIRE ON EMERGENCY LIGHT STRIP.
